# SDR AALA200802598A

- Difficulty date: November 27, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 55,414 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM SEAT ROWS 3EF TO 20EF EXTINGUISHED AFTER 10 TO 25 SECONDS.  CHARGED EMERGENCY LIGHTS FROM SEAT ROWS 3EF TO 20EF. SYSTEM GROUND CHECKED NORMAL OPERATION.
